Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

What is the reason for abdominal pain after hysterectomy ?

i had undergone hysterectomy three yrs back bcoz of adenomyosis my age is 38yrs now i m having lower abd pain ,tvs findings show pcod with fluid in pod my FSH LH levels are raised i am also having IBS
Asked On : Wed, 3 Aug 2011
Answers:  2 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
please consult gynecologist and get a check up
it seems your ovaries were preserved and some conditions in ovaries like pcod can give rise to pain abdomen
ibs itself also may be the cause of pain abdomen
please take the treatment for both the conditions
Answered: Tue, 16 Aug 2011
I find this answer helpful
  User's Response
1.Saptasaram Kashayam Tablets
3 tablets – with warm water 30 minutes before breakfast and Dinner

2. Kalyanaka Kshara (21)
250 mg after food with takra thrice daily after food

3. Shatavari gudam
5 gm at bed time followed by 200 ml of warm milk
Answered: Wed, 3 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor